# SDR AWXA9700446

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: G517688125
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FWD ENTRY MOPSILL BS 312 TO 344, WL 208.  REPLACED MOPSILL IAW SRM 51-40-02, SRM 53-10-51.
